# SDR PLGA990901A

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D, H

## Discrepancy

BOS - FLT 6386 - AFTER TAKEOFF FROM BOS TO SYR, WHEN THE LANDING GEAR WAS RETRACTED THE HYD LOW PRESS LIGHT CAME ON, HYD PRESSURE DROPPED AND THE HYD PUMP AUTO BREAKER POPPED.  HYD OVERRIDE WAS SELECTED AND GEAR WAS EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  BOS MAINTENANCE TROUBLESHOT AND MEL'D THE AUTO MODE.  THE CIRCUIT BREAKER FOR AUTO MODE WAS REPLACED AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE  (M)
